Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2266 KB) | Metadata | Table of Contents | PRIMS summary
Volume 33, Issue 2, 1997, pp. 189–222
DOI: 10.2977/prims/1195145447

Published online: 1997-04-30

Fourier Transform for Paragroups and Its Application to the Depth Two Case

Nobuya Sato[1]

(1) University of Tokyo, Japan

We prove that the flatness condition in Ocneanu's paragroup theory for graphs with depth two is equivalent to existence of the multiplicative unitaries in the theory of Baaj-Skandalis by using "Fourier transform" introduced by A. Ocneanu. Moreover, from two Kac algebras dual to each other, we construct a subfactor as a crossed product by a Kac algebra action, with the string algebra construction.

Keywords:

Sato Nobuya: Fourier Transform for Paragroups and Its Application to the Depth Two Case. Publ. Res. Inst. Math. Sci. 33 (1997), 189-222. doi: 10.2977/prims/1195145447